Hyperlinked list of Shelah's papers: the 300's

Prepared on 2017-09-10

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:300
Shelah, Universal classes -- Classification theory (Chicago, IL, 1985) (1987) 264--418
HoSh:301 [abstract] [arXiv:math.LO/0102060]
Hodges+Shelah, Naturality and Definability II
GrSh:302
Grossberg+Shelah, On the structure of ${\rm Ext}_ p(G,{\Bbb Z})$ -- J Algebra 121 (1989) 117-128
GrSh:302a [abstract] [arXiv:math.LO/9911225]
Grossberg+Shelah, On cardinalities in quotients of inverse limits of groups -- Math Japonica 47 (1998) 189-197
KoSh:303
Komjath+Shelah, Forcing constructions for uncountably chromatic graphs -- J Symbolic Logic 53 (1988) 696-707
ShSp:304
Shelah+Spencer, Zero-one laws for sparse random graphs -- J American Math Soc 1 (1988) 97-115
ShTh:305
Shelah+Thomas, Subgroups of small index in infinite symmetric groups. II -- J Symbolic Logic 54 (1989) 95-99
MkSh:306
Mekler+Shelah, Determining abelian $p$-groups from their $n$-socles -- Communications in Algebra 18 (1990) 287-307
BeSh:307
Buechler+Shelah, On the existence of regular types -- Annals Pure and Applied Logic 45 (1989) 277-308
JdSh:308
Judah+Shelah, The Kunen-Miller chart (Lebesgue measure, the Baire property, Laver reals and preservation theorems for forcing) -- J Symbolic Logic 55 (1990) 909-927
Sh:309 2015-04-13 [pdf] [ps] [abstract] [arXiv:0812.0656]
Shelah, Black Boxes
GiSh:310 1996-05-05 [pdf] [ps] [abstract] [arXiv:math.LO/9605234]
Gitik+Shelah, Cardinal preserving ideals -- J Symbolic Logic 64 (1999) 1527-1551
Sh:311 2006-07-26 [pdf] [ps] [abstract] [arXiv:math.LO/0404221]
Shelah, A more general iterable condition ensuring $\aleph_1$ is not collapsed
Sh:312 2017-06-09 [pdf] [ps] [abstract] [arXiv:math.LO/1102.5578v3]
Shelah, Existentially closed locally finite groups
MkSh:313
Mekler+Shelah, Diamond and $\lambda$-systems -- Fundamenta Math 131 (1988) 45-51
MRSh:314 1998-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/9806165]
Mekler+Roslanowski+Shelah, On the $p$-rank of Ext -- Israel J Math 112 (1999) 327-356
ShSr:315
Shelah+Steprans, PFA implies all automorphisms are trivial -- Proc American Math Soc 104 (1988) 1220-1225
FuSh:316
Fuchs+Shelah, Kaplansky's problem on valuation rings -- Proc American Math Soc 105 (1989) 25-30
BFSh:317
Becker+Fuchs+Shelah, Whitehead modules over domains -- Forum Math 1 (1989) 53-68
MMSh:318
Macpherson+Mekler+Shelah, The number of infinite substructures -- Math Proc Cambridge Philosophical Soc 109 (1991) 193-209
JdSh:319
Ihoda (Haim Judah)+Shelah, Martin's axioms, measurability and equiconsistency results -- J Symbolic Logic 54 (1989) 78-94
JShS:320
Juhasz+Shelah+Soukup, More on countably compact, locally countable spaces -- Israel J Math 62 (1988) 302-310
JdSh:321
Ihoda (Haim Judah)+Shelah, $\Delta^ 1_ 2$-sets of reals -- Annals Pure and Applied Logic 42 (1989) 207-223
Sh:322 [abstract]
Shelah, Classification over a predicate
HaSh:323 1995-12-01 [pdf] [ps] [abstract] [arXiv:math.LO/9201240]
Hart+Shelah, Categoricity over $P$ for first order $T$ or categoricity for $\phi\in{\rm L}_ {\omega_ 1\omega}$ can stop at $\aleph_ k$ while holding for $\aleph_ 0,\cdots,\aleph_ {k-1}$ -- Israel J Math 70 (1990) 219-235
MgSh:324 1995-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9501220]
Magidor+Shelah, The tree property at successors of singular cardinals -- Archive for Math Logic 35 (1996) 385-404
DgSh:325
Dugas+Shelah, $E$-transitive groups in $L$ -- Abelian group theory (Perth, 1987) (1989) 191--199
Sh:326 1995-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9201245]
Shelah, Vive la diff\'erence I: Nonisomorphism of ultrapowers of countable models -- Set Theory Continuum (1992) 357--405
Sh:327
Shelah, Strong negative partition relations below the continuum -- Acta Math Hungarica 58 (1991) 95-100
ShTh:328
Shelah+Thomas, Implausible subgroups of infinite symmetric groups -- Bulletin London Math Soc 20 (1988) 313-318
Sh:329
Shelah, Primitive recursive bounds for van der Waerden numbers -- J American Math Soc 1 (1988) 683-697
BlSh:330 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9201241]
Baldwin+Shelah, The primal framework. I -- Annals Pure and Applied Logic 46 (1990) 235-264
Sh:331 [arXiv:math.LO/1404.2414]
Shelah, A complicated family of members of trees with $ \omega +1 $ levels see also F898
GuSh:332
Gurevich+Shelah, Non-deterministic linear time task may require substantially non linear determinate work
GuSh:332a
Gurevich+Shelah, Nondeterministic linear-time tasks may require substantially nonlinear deterministic time in the case of sublinear work space -- J Association for Computing Machinery 37 (1990) 674-687
Sh:333
Shelah, Bounds on Power of singulars: Induction -- Cardinal Arithmetic (1994)
HuSh:334
Hrushovski+Shelah, Stability and omitting types -- Israel J Math 74 (1991) 289-321
JdSh:335
Judah+Shelah, ${\rm MA}(\sigma$-centered): Cohen reals, strong measure zero sets and strongly meager sets -- Israel J Math 68 (1989) 1-17
JdSh:336
Judah+Shelah, $Q$-sets, Sierpi\'nski sets, and rapid filters -- Proc American Math Soc 111 (1991) 821-832
JdSh:337
Judah+Shelah, $\Delta ^1_3$-sets of reals -- J Symbolic Logic 58 (1993) 72-80
JdSh:338
Judah+Shelah, Forcing minimal degree of constructibility -- J Symbolic Logic 56 (1991) 769-782
JShW:339
Judah+Shelah+Woodin, The Borel conjecture -- Annals Pure and Applied Logic 50 (1990) 255-269
ShSt:340 2004-08-01 [pdf] [ps] [abstract] [arXiv:math.LO/9311204]
Shelah+Stanley, A combinatorial forcing for coding the universe by a real when there are no sharps -- J Symbolic Logic 60 (1995) 1-35
JuSh:341
Juhasz+Shelah, $\pi (X)=\delta(X)$ for compact $X$ -- Topology and its Applications 32 (1989) 289-294
HuSh:342
Hrushovski+Shelah, A dichotomy theorem for regular types -- Annals Pure and Applied Logic 45 (1989) 157-169
GuSh:343
Gurevich+Shelah, Time polynomial in input or output -- J Symbolic Logic 54 (1989) 1083-1088
GiSh:344
Gitik+Shelah, On certain indestructibility of strong cardinals and a question of Hajnal -- Archive for Math Logic 28 (1989) 35-42
Sh:345
Shelah, Products of regular cardinals and cardinal invariants of products of Boolean algebras -- Israel J Math 70 (1990) 129-187
Sh:345a
Shelah, Basic: Cofinalities of small reduced products -- Cardinal Arithmetic (1994)
Sh:345b
Shelah, Entangled Orders and Narrow Boolean Algebras -- Cardinal Arithmetic (1994)
KoSh:346 1994-01-31 [pdf] [ps] [abstract] [arXiv:math.LO/9402213]
Komjath+Shelah, On Taylor's Problem -- Acta Math Hungarica 70 (1996) 217-225
Sh:347
Shelah, Incompactness for chromatic numbers of graphs -- A tribute to Paul Erd\H{o}s (1990) 361--371
BJSh:348
Bartoszynski+Ihoda (Haim Judah)+Shelah, The cofinality of cardinal invariants related to measure and category -- J Symbolic Logic 54 (1989) 719-726
Sh:349
Shelah, A consistent counterexample in the theory of collectionwise Hausdorff spaces -- Israel J Math 65 (1989) 219-224
FOSh:350
Dror Farjoun+Orr+Shelah, Bousfield localization as an algebraic closure of groups -- Israel J Math 66 (1989) 143-153
Sh:351
Shelah, Reflecting stationary sets and successors of singular cardinals -- Archive for Math Logic 31 (1991) 25-53
EFSh:352
Eklof+Fuchs+Shelah, Baer modules over domains -- Transactions American Math Soc 322 (1990) 547-560
ShSr:353
Shelah+Steprans, Homogeneous almost disjoint families -- Algebra Universalis 31 (1994) 196-203
PeSh:354
Perles+Shelah, A closed $(n+1)$-convex set in ${\bf R}^ 2$ is a union of $n^ 6$ convex sets -- Israel J Math 70 (1990) 305-312
Sh:355
Shelah, $\aleph _{\omega +1}$ has a Jonsson Algebra -- Cardinal Arithmetic (1994)
MlSh:356
Milner+Shelah, Graphs with no unfriendly partitions -- A tribute to Paul Erdos (1990) 373--384
GiSh:357
Gitik+Shelah, Forcings with ideals and simple forcing notions -- Israel J Math 68 (1989) 129-160
JdSh:358
Judah+Shelah, Around random algebra -- Archive for Math Logic 30 (1990) 129-138
BoSh:359
Bonnet+Shelah, On HCO Spaces, An uncountable compact $T_2$-space different form $\aleph _1$ which is homeomorphic to every of its uncountable closed subspaces -- Israel J Math 84 (1993) ??
BlSh:360 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9201246]
Baldwin+Shelah, The primal framework. II. Smoothness -- Annals Pure and Applied Logic 55 (1991) 1-34
Sh:360a
Shelah, The primal framework. Part C: Premature Minimality
ShTh:361
Shelah+Thomas, Homogeneity of infinite permutation groups -- Archive for Math Logic 28 (1989) 143-147
KlSh:362 1998-12-05 [pdf] [ps] [abstract] [arXiv:math.LO/9602216]
Kolman+Shelah, Categoricity of Theories in $L_{\kappa,\omega}$, when $\kappa$ is a measurable cardinal. Part 1 -- Fundamenta Math 151 (1996) 209-240
Sh:363 2015-07-30 [pdf] [ps]
Shelah, On spectrum of $\kappa $-resplendent models
JuSh:364
Juhasz+Shelah, On partitioning the triples of a topological space -- Topology and its Applications 44 (1992) 203-208
Sh:365
Shelah, There are Jonsson algebras in many inaccessible cardinals -- Cardinal Arithmetic (1994)
MkSh:366 1994-08-08 [pdf] [ps] [abstract] [arXiv:math.LO/9408213]
Mekler+Shelah, Almost free algebras -- Israel J Math 89 (1995) 237-259
MkSh:367
Mekler+Shelah, The consistency strength of ``every stationary set reflects'' -- Israel J Math 67 (1989) 353-366
BJSh:368 1999-05-19 [pdf] [ps] [arXiv:math.LO/9905122]
Bartoszynski+Judah+Shelah, The Cicho\'n diagram -- J Symbolic Logic 58 (1993) 401-423
GJSh:369 [abstract]
Goldstern+Judah+Shelah, A regular topological space having no closed subsets of cardinality $\aleph_ 2$ -- Proc American Math Soc 111 (1991) 1151-1159
ShSo:370 1994-08-30 [pdf] [ps] [abstract] [arXiv:math.LO/9401210]
Shelah+Soukup, On the number of non-isomorphic subgraphs -- Israel J Math 86 (1994) 349-371
Sh:371
Shelah, Advanced: cofinalities of small reduced products -- Cardinal Arithmetic (1994)
JMSh:372
Judah+Miller+Shelah, Sacks forcing, Laver forcing, and Martin's axiom -- Archive for Math Logic 31 (1992) 145-161
JRSh:373 1996-03-17 [pdf] [ps] [abstract] [arXiv:math.LO/9310224]
Judah+Roslanowski+Shelah, Examples for Souslin Forcing -- Fundamenta Math 144 (1994) 23-42
JdSh:374
Judah+Shelah, Adding dominating reals with the random algebra -- Proc American Math Soc 119 (1993) 267-273
MkSh:375 1996-03-17 [pdf] [ps] [abstract] [arXiv:math.LO/9301204]
Mekler+Shelah, Some compact logics --- results in ZFC -- Annals Math 137 (1993) 221-248
ShSo:376
Shelah+Soukup, Some remarks on a question of Monk -- Periodica Hung. Math 30 (1995) 155-163
ShTV:377 1995-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9301205]
Shelah+Tuuri+Vaananen, On the number of automorphisms of uncountable models -- J Symbolic Logic 58 (1993) 1402-1418
JeSh:378 1993-08-28 [pdf] [ps] [abstract] [arXiv:math.LO/9201239]
Jech+Shelah, A note on canonical functions -- Israel J Math 68 (1989) 376-380
EkSh:379
Eklof+Shelah, On Whitehead modules -- J Algebra 142 (1991) 492-510
Sh:380
Shelah, Jonsson Algebras in an inaccessible $\lambda $ not $\lambda $-Mahlo -- Cardinal Arithmetic (1994)
Sh:381
Shelah, Kaplansky test problem for $R$-modules -- Israel J Math 74 (1991) 91-127
ShSp:382 1995-12-08 [pdf] [ps] [abstract] [arXiv:math.LO/9401211]
Shelah+Spencer, Can You Feel the Double Jump? -- Random Structures and Algorithms 5 (1994) 191-204
JeSh:383 1992-04-01 [pdf] [ps] [abstract] [arXiv:math.LO/9204218]
Jech+Shelah, Full reflection of stationary sets at regular cardinals -- American J Math 115 (1993) 435-455
Sh:384 2016-02-29 [pdf] [ps] [abstract]
Shelah, Compact logics in ZFC: Constructing complete embeddings of atomless Boolean rings
JeSh:385 1994-03-31 [pdf] [ps] [abstract] [arXiv:math.LO/9201247]
Jech+Shelah, On a conjecture of Tarski on products of cardinals -- Proc American Math Soc 112 (1991) 1117-1124
Sh:386
Shelah, Bounding $pp(\mu )$ when $cf(\mu ) > \mu > \aleph _0$ using ranks and normal ideals -- Cardinal Arithmetic (1994)
JeSh:387 1993-08-28 [pdf] [ps] [abstract] [arXiv:math.LO/9201242]
Jech+Shelah, Full reflection of stationary sets below $\aleph_ \omega$ -- J Symbolic Logic 55 (1990) 822-830
GoSh:388 [abstract]
Goldstern+Shelah, Ramsey ultrafilters and the reaping number---${\rm Con}({\germ r}<{\germ u})$ -- Annals Pure and Applied Logic 49 (1990) 121-142
ShSo:389
Shelah+Soukup, The Existence of large $\omega_1$-homogeneous but not $\omega$-homogeneous permutation groups is consistent with ZFC + GCH -- J London Math Soc 48 (1993) 193-203
KaSh:390 1994-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/9401212]
Kanamori+Shelah, Complete quotient Boolean Algebras -- Transactions American Math Soc 347 (1995) 1963-1979
HHLSh:391
Hodges+Hodkinson+Lascar+Shelah, The small index property for $\omega $-stable, $\omega$-categorical structures and the random graph -- J London Math Soc 48 (1993) 204-218
JeSh:392 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9201248]
Jech+Shelah, A partition theorem for pairs of finite sets -- J American Math Soc 4 (1991) 647-656
BlSh:393 1995-02-21 [pdf] [ps] [abstract] [arXiv:math.LO/9502231]
Baldwin+Shelah, Abstract classes with few models have `homogeneous-universal' models -- J Symbolic Logic 60 (1995) 246-265
Sh:394 2004-10-29 [pdf] [ps] [abstract] [arXiv:math.LO/9809197]
Shelah, Categoricity for abstract classes with amalgamation -- Annals Pure and Applied Logic 98 (1999) 261-294
Sh:395
Shelah, $\germ{d} \leq \germ{i} ( = Min \{|P| : P \subseteq [ \omega ]^\omega$ maximal independent $\}$); Appendix to J.E.~Vaughan, ``Small Uncountable Cardinals in Topology'' -- Open problems in topology (1990) 217--218
FShZ:396 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9303207]
Frankiewicz+Shelah+Zbierski, On closed $P$-sets with ccc in the space $\omega ^*$ -- J Symbolic Logic 58 (1993) 1171-1176
Sh:397 1996-03-10 [pdf] [ps] [abstract] [arXiv:math.LO/9201250]
Shelah, Factor = quotient, uncountable Boolean algebras, number of endomorphism and width -- Math Japonica 37 (1992) 385-400
MkSh:398 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9308210]
Mekler+Shelah, The canary tree -- Canadian J Math Journal Canadien de Mathematiques 36 (1993) 209-215
GJSh:399
Goldstern+Judah+Shelah, Saturated families -- Proc American Math Soc 111 (1991) 1095-1104
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive